# SDR AALA20011236

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CUSP CRACKED AT LIGHTENING HOLE BETWEEN STATION 218 AND STATION 229.  INSTALLED DOUBLER PER SRM 53-01 PAGE 18 FIG 4.  (M)
